# SDR DHL2003720008

- Difficulty date: August 30, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: 327
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT NR 5 SMOKE DETECTOR INOPERATIVE.  ITEM PLACED ON DMI LIST IAW MEL 26-14-1. CONTROL NR 14005 PLACARD INSTALLED.  DMI NR 14005 NR 5 RIGHT SMOKE DETECTOR INOPERATIVE.  RELAMPED OPS CHECKED GOOD IAW 26-17-1. THIS CLEARS DMI NR 14005. PLACARD REMOVED.
